Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 19, 2010, 5:20 PM MDT for Cherry County, Grant County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2010, 5:20 PM MDT (23:20 UTC)
- Expired
- Apr 19, 2010, 5:45 PM MDT
- In force
- 25 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cherry County, NE, Grant County, NE
The radar
The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:25 PM MDT | HAIL 0.25 | 6 Ne Ashby, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362
WUUS53 KLBF 192320
SVRLBF
NEC031-075-192345-
/O.NEW.KLBF.SV.W.0002.100419T2320Z-100419T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM MDT MON APR 19 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTH CENTRAL GRANT COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 545 PM MDT
* AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF MOTHER LAKE...OR 39 MILES
NORTH OF ARTHUR...AND MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ASHBY AROUND 525 PM MDT.
HYANNIS AROUND 540 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4221 10194 4203 10153 4188 10177 4209 10204
4210 10203
TIME...MOT...LOC 2320Z 310DEG 27KT 4210 10190
WIND...HAIL <50MPH 1.00IN
$$
JACOBS2 follow-up statements
791
WWUS53 KLBF 192337
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT MON APR 19 2010
NEC031-075-192345-
/O.CON.KLBF.SV.W.0002.000000T0000Z-100419T2345Z/
GRANT NE-CHERRY NE-
537 PM MDT MON APR 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHERRY AND NORTHERN GRANT COUNTIES UNTIL 545 PM MDT...
AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HYANNIS...OR 33 MILES NORTH OF ARTHUR...MOVING
SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
GRANT AND SOUTHWESTERN CHERRY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4209 10199 4218 10192 4203 10153 4188 10177
4206 10200 4208 10201 4209 10203
TIME...MOT...LOC 2337Z 310DEG 27KT 4202 10177
WIND...HAIL <50MPH 1.00IN
$$
JACOBS509
WWUS53 KLBF 192343
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT MON APR 19 2010
NEC031-075-192353-
/O.EXP.KLBF.SV.W.0002.000000T0000Z-100419T2345Z/
GRANT NE-CHERRY NE-
543 PM MDT MON APR 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY AND
NORTHERN GRANT COUNTIES WILL EXPIRE AT 645 PM CDT/545 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4209 10199 4218 10192 4203 10153 4188 10177
4206 10200 4208 10201 4209 10203
TIME...MOT...LOC 2343Z 310DEG 27KT 4199 10172
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:20 PM MDT, 3 hours earlier.
Area forecast discussion, Apr 19, 2:20 PM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT MON APR 19 2010 .SYNOPSIS... H5 ANALYSIS AND WV IMAGERY INDICATES SEVERAL SHORTWAVES ACROSS THE NORTHERN PLAINS TDY...MOST NOTABLY OVER THE MISSOURI OZARKS...SWRN NEBRASKA...NERN NEBRASKA...NORTHERN SOUTH DAKOTA...AND CENTRAL MT. THE TWO DISTURBANCES...OVER SOUTH DAKOTA AND MONTANA...WILL MERGE LATER TONIGHT...TRACKING SOUTHEAST INTO NEBRASKA. SOUTHERLY WINDS HAVE STRAIGHTENED THIS AFTERNOON WITH WIND SPEEDS RANGING FROM 10 TO 20 MPH. TEMPERATURES WERE IN THE 50S AND 60S WITH THE COOLEST READINGS OVR SOUTHWESTERN NEBRASKA IN THE VICINITY OF SHRAS WHICH ARE EXITING FAR SWRN NEBR ATTM. ADDITIONAL CONVECTION HAS DEVELOPED OFF THE BLACK HILLS AND THE NRN PANHANDLE OVER THE PAST HOUR. THIS ACTIVITY WAS TRACKING TO THE SOUTHEAST. && .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY... MAIN FORECASTING CHALLENGES DEAL WITH PRECIPITATION CHANCES TONIGHT...TOMORROW...AND THURSDAY...AS WELL AS TEMPERATURES. FOR TONIGHT...WV IMAGERY ATTM IS INDICATING A DECENT SHORTWAVE MOVG SOUTHEAST OVR ERN MT. THIS FEATURE HAS INITIATED CONVECTION OVR THE BLACK HILLS THIS AFTN. AS THIS FEATURE LIFTS SOUTHEAST INTO THE NEBR PANHANDLE THIS EVENING...SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE SLOWLY EAST OVERNIGHT. 300K SURFACE INDICATES THE BEST ISENTROPIC LIFT NORTH OF A LINE FROM BRADY TO OSHKOSH...WHICH COINCIDES WITH THE STRONGEST VORT ADVECTION TONIGHT. STRONG MODEL AGREEMENT FOR TONIGHT HAS LED TO THE INTRODUCTION OF LIKELY POPS ALONG THE LINE MENTIONED ABOVE. THE DISTURBANCE WILL TRACK SLOWLY EAST ON TUESDAY RESULTING IN PRECIPITATION CHANCES FOR TUESDAY AND TUESDAY EVENING. BEHIND THE EXITING DISTURBANCE TUESDAY NIGHT...STRONG SUBSIDENCE AND DECENT MID LEVEL DRYING...LIGHT WINDS AND AMPLE MOISTURE...WILL LEAD TO FOG DEVELOPMENT ACROSS WESTERN AND SOUTHWESTERN NEBRASKA WEDNESDAY MORNING. FORECAST FOCUS SHIFTS TO WEDNESDAY NIGHT AND THURSDAY WITH RESPECT TO PRECIPITATION CHANCES IN ADVANCE OF A POTENT UPPER LEVEL LOW OVER CA/NV. LEAD SHORTWAVE HAS SLOWED SOME AND NOW DOESN'T EMERGE OVER THE ERN PLAINS OF COLORADO UNTIL LATE WEDNESDAY NIGHT. HAVE SLOWED DOWN THE ONSET OF PRECIPITATION UNTIL OVERNIGHT WEDNESDAY NIGHT TO ACCOMMODATE THE SLOWER PROGRESSION OF THE UPPER LEVEL SYSTEM. LITTLE CHANGES MADE TO THURSDAY AS CHANCE POPS REMAIN ON TRACK. LONG TERM...THURSDAY NIGHT THROUGH MONDAY... AN ACTIVE EXTENDED PERIOD LOOKS TO UNFOLD AS A LARGE CLOSED SYSTEM MOVES INLAND ON WEDNESDAY OVER THE CALIFORNIA COAST. THIS SYSTEM AIDED BY 100+ KT JET WILL CONTINUE TO DIVE SOUTH THEN EAST ACROSS THE DESERT SOUTHWEST. DIFFERENCES IN TIMING AND LOCATION BETWEEN THE GFS AND EC BECOME APPARENT AS THE EC BRINGS A COMPACT H5 LOW OVER SOUTHEASTERN COLORADO FRIDAY EVENING THEN WOBBLES THE SYSTEM ACROSS THE CENTRAL PLAINS THROUGH SUNDAY. GFS HAS THE H5 LOW ACROSS THE NEBRASKA PANHANDLE DURING THE FRIDAY EVENING TIME PERIOD...BUT SUGGESTS A SIMILAR WOBBLING OF THE UPPER LEVEL LOW OVER THE CENTRAL PLAINS. FOR NOW HAVE DECIDED TO CONTINUE THE TREND OF CHANCE POPS THROUGH SUNDAY...ESPECIALLY SINCE BOTH MODELS ARE SUGGESTING A SLOW WOBBLE OF THE SYSTEM ACROSS THE CENTRAL PLAINS...BUT WILL WAIT FOR FURTHER CONTINUITY IN MODEL RUNS BEFORE ADDING LIKELY POPS IN THE FORECAST. AS FOR TSTM CHANCES....ONCE AGAIN WILL CONTINUE THE TREND OF CHANCE CONVECTION INTO SATURDAY. BOTH THE EC AND GFS SHOW ENOUGH ELEVATED INSTABILITY FOR TSTM DEVELOPMENT WITH CAPE VALUES ABOVE 1000 J/KG AND STRONGLY NEGATIVE LI/S ON FRIDAY. TSTM CHANCES SHIFT FURTHER EAST FOR SATURDAY...AS BEST INSTABILITY REMAINS OVER FAR EASTERN THIRD OF THE CWA. TRIED TO REFLECT THIS IN THE GRIDS WITH TSTM CHANCES OVER THE AREA...SHOWERS ELSEWHERE. WENT AHEAD AND DROPPED TEMPERATURES BELOW GUIDANCE FOR THE EXTENDED AS SIGNIFICANT CLOUDINESS WILL PREVAIL THROUGH THE PERIOD. && .AVIATION... MVFR CIGS DECREASING ACROSS SOUTHWEST NEB ATTM AND VFR CONDITIONS SHOULD PREVAIL THROUGH MUCH OF THE LATE AFTERNOON AND EVENING. MAIN CONCERN TO AVIATION DURING THIS TIME WILL BE THE ISOLATED TO SCATTERED CONVECTION EXPECTED TO FIRE ACROSS THE HIGH PLAINS. WITH LIMITED INSTABILITY DUE TO SHALLOW MOISTURE...SMALL HAIL AND GUSTY WINDS NEAR THUNDERSTORMS WILL BE THE MAIN THREATS TO LIGHT AIRCRAFT OVER WESTERN AND NORTH CENTRAL NEBRASKA. BIG QUESTION/CONCERN WILL BE IF STRATUS CAN DEVELOP AGAIN DURING THE OVERNIGHT HOURS. LLVL FLOW WILL REMAIN FROM THE SOUTH AND WOULD EXPECT STRATUS TO REDEVELOP... THOUGH MOISTURE ADVECTION DOES NOT SEEM VERY STRONG...BUT DIDI INCLUDE IN EARLY MORNING HOURS OF KVTN/KLBF TAFS. THUNDERSTORMS SHOULD ALSO BE ON THE INCREASE DURING THE EARLY MORNING HOURS...ANOTHER CONCERN TO AIRCRAFT WITH WINDS AND SMALL HAIL CONTINUING TO BE A THREAT. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE .SYNOPSIS...SHORT TERM...CLB .LONG TERM...SMJ .AVIATION...DP
Hazardous weather outlook, Apr 19, 2:43 PM MDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT MON APR 19 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-202045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT MON APR 19 2010 /243 PM MDT MON APR 19 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT WILL CONTINUE ACROSS WESTERN NEBRASKA THIS EVENING. DRY LOW LAYERS OF THE ATMOSPHERE WILL LIMIT THE INSTABILITY...BUT WINDS ALOFT ARE FAVORABLE TO ALLOW THE STORMS TO APPROACH SEVERE LIMITS THROUGH SUNSET. PENNY SIZED HAIL AND WIND GUSTS TO 45 MPH WILL BE THE MAIN THREATS WITH THE STRONGER STORMS. THUNDERSTORM COVERAGE WILL INCREASE OVERNIGHT AS THE NEXT SYSTEM DROPS SOUTH FROM THE WESTERN DAKOTAS INTO CENTRAL NEBRASKA. SEVERE WEATHER IS NOT EXPECTED...WITH PEA SIZED HAIL AND BRIEF MODERATE TO HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM DEVELOPMENT WILL CONTINUE THROUGH MUCH OF THE MORNING AND AFTERNOON TUESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. A STRONGER SLOW MOVING STORM SYSTEM WILL MOVE INTO THE FOUR CORNERS REGION ON THURSDAY...AND NOT EXIT THE REGION UNTIL LATE WEEKEND. SURFACE LOW PRESSURE WILL DEVELOP IN THE LEE OF THE ROCKIES WITH A WARM FRONT LIFTING NORTH ACROSS WESTERN NEBRASKA THURSDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE MOST LIKELY THURSDAY EVENING AND INTO FRIDAY WITH MODERATE INSTABILITY AND FAVORABLE WIND PROFILES IN PLACE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. THIS THREAT WILL DIMINISH ON SATURDAY INTO SUNDAY AS THE STRONGEST INSTABILITY PUSHES EAST AND COOLER AIR IS FILTERED INT THE HIGH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Special weather statement, Apr 19, 4:10 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 PM CDT MON APR 19 2010 NEZ004-094-192245- SHERIDAN NE-WESTERN CHERRY NE- 410 PM MDT MON APR 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN SHERIDAN COUNTIES UNTIL 445 PM MDT... AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BILLYS LAKE...OR 27 MILES SOUTH OF GORDON... MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL WESTERN CHERRY COUNTY THROUGH 445 PM MDT RURAL EASTERN SHERIDAN COUNTY THROUGH 445 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS !
Special weather statement, Apr 19, 4:24 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 524 PM CDT MON APR 19 2010 NEZ005-094-192300- EASTERN CHERRY NE-WESTERN CHERRY NE- 424 PM MDT MON APR 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 500 PM MDT/600 PM CDT/... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KILGORE...OR 21 MILES WEST OF VALENTINE... MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 500 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Apr 19, 4:37 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 537 PM CDT MON APR 19 2010 NEZ094-192300- WESTERN CHERRY NE- 437 PM MDT MON APR 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 500 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MERRITT RESERVOIR DAM...OR 30 MILES SOUTHWEST OF VALENTINE...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 97 MILE MARKER 110 AROUND 500 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Apr 19, 4:47 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 547 PM CDT MON APR 19 2010 NEZ094-192315- WESTERN CHERRY NE- 447 PM MDT MON APR 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 515 PM MDT... AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROUND LAKE...OR 39 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL WESTERN CHERRY COUNTY THROUGH 515 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Apr 19, 4:59 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 559 PM CDT MON APR 19 2010 NEZ094-192330- WESTERN CHERRY NE- 459 PM MDT MON APR 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 530 PM MDT... AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROUND LAKE...OR 38 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... SPECKEL MEIR LAKE AROUND 520 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Apr 19, 5:14 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 614 PM CDT MON APR 19 2010 NEZ004-023-094-192345- GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 514 PM MDT MON APR 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... SOUTHEASTERN SHERIDAN AND NORTHWESTERN GRANT COUNTIES UNTIL 545 PM MDT... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF ASHBY...OR 41 MILES NORTH OF ARTHUR...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BINGHAM AROUND 530 PM MDT. ASHBY AROUND 535 PM MDT. DOMINICK LAKE AROUND 540 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.